# SDR SIMA200913902

- Difficulty date: May 18, 2009
- Submitted: May 19, 2009
- Operation: Air carrier
- Aircraft: N512AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10110
- Aircraft time: 15,043 hours, 11,034 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bpsu
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON FLIGHT 3958 CREW REPORTED AT 180KTS THEY SELECTED FLAPS 20 THEN RECEIVED A FLAPS OVER SPEED FOLLOWED BY A FLAPS FAIL THEY DECLARED A EMERGENCY DUE TO THE FLAP FAIL AND LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REMOVED AND REPLACED RIGHT FLAP BPSU IAW AMM27-52-03 OPS CHECK GOOD IAW AMM 27-50-00.  AIRCRAFT RETURNED TO SERVICE.
